# SDR C2XA03SH271

- Difficulty date: August 17, 2003
- Submitted: August 17, 2003
- Operation: Air carrier
- Aircraft: N11536
- Make and model: Emb EMB-145LR
- Aircraft serial: 145520
- Aircraft time: 4,188 hours, 3,298 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: 14521721005
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHV DURING C CHECK FOWARD DIGITAL WAS FOUND TO HAVE CORROSION DOWN THE CENTER LINE BETWEEN FRAMES 15 AND 18.  MAINTENANCE REPAIRED AFFECTED DIGITAL IAW EMB 145 SRM 53-21-10.  THE AIRCRAFT WAS APPROVED TO RETURN TO SERVICE.
